On certain statistical properties of continued fractions with even and with odd partial quotients

Florin P. Boca, Joseph Vandehey

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)201-221
Number of pages21
JournalActa Arithmetica
Issue number3
StatePublished - Nov 28 2012


  • Digits
  • Even continued fractions
  • Joint limiting distribution
  • Nakada α-expansion
  • Nearest integer continued fraction
  • Odd continued fractions
  • Renewal time
  • Successive convergents

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this